You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Quick Simultaneous Confidence Intervals for Multinomial Proportions
Simon Fitzpatrick and Alastair Scott
Journal of the American Statistical Association
Vol. 82, No. 399 (Sep., 1987), pp. 875-878
Stable URL: http://www.jstor.org/stable/2288799
Page Count: 4
Preview not available
Opinion polls often give an indication of sampling error based on the standard conservative confidence intervals for a single binomial proportion. We give a lower bound for the simultaneous coverage probability when such intervals are applied to all of the proportions in a poll. This bound is equal to 1 - 2α for small values of α. The same result is shown to apply to the standard confidence intervals for changes in proportions between surveys.
Journal of the American Statistical Association © 1987 American Statistical Association